

CT Office of Early Childhood Parent Cabinet

Meeting Agenda

April 28, 2025

6:00pm-8pm

Zoom Meeting

https://zoom.us/j/97511370806?pwd=ae59jQUYCWBRzKumuqr4dS1FOgqu19.1

Passcode: 272866

One tap mobile

+16465588656,,97511370806#,,,,*272866# US (New York)

Mission: To build strong connections, listen intentionally, and partner with Connecticut families of young children, communities, and OEC to incorporate the expertise of all parents throughout the early childhood system to ensure family-driven equitable policies and programs.

Co-Facilitators:

Parent Cabinet members: Mallory Paige region 5, Amber Alessandro region 5 Meeting Purpose (*Why is this meeting needed?*):

Meeting ID: 975 1137 0806

- To continue to strengthen relationships and communication amongst members
- Ensure members have tools and information needed to succeed
- Receive parent cabinet input and hear from OEC

Intended Outcomes (What do we want to achieve by the end of this? What will success look *like*?):

- Members have continued identifying the cities/towns in the region they hope to connect with using some Community Outreach strategies discussed
- Members provide feedback on Licensing regs and learn more on Licensing
- Members learn more about the Appropriation budget and next steps with Legislative process

Time	Agenda Item	Facilitator
6:00-6:05pm	WelcomeMeeting guidelines/group norms	Chenae R - Parent Cabinet Coordinator, OEC
5 minutes	reminder	



Parent Cabinet

CONNECT · LISTEN · PARTNER · ACT

	Meeting outcomes	
6:05-6:11pm 7 minutes	Ice Breaker	Mallory Paige, OEC Parent Cabinet member region 5
6:11-6:51pm 40 minutes total	 OEC / Commissioner Office Items A Strong Start: Roundtable on Universal pre-k reflections and questions (10 minutes) Legislative: Appropriation Committee Budget (10 minutes) Licensing Overview & Licensing Regulations discussion (15 minutes) Parent Volunteers needing to have background checks Head Start Program/Policy Council Connection (2 minutes) OEC Webinar: "The whole is greater than the sum of the parts": The impactful presence of fathers/father figures in a child's development. (2 minutes) 	 Amber Alessandro, OEC Parent Cabinet member region 5 → Commissioner Beth Bye, OEC → Deputy Commissioner Elena Trueworthy, OEC → Maggie Adair, Communications and Legislative Program Manager, OEC → Liz Proietti, Licensing Director, OEC → Laurie Audette, Licensing Program Manager, OEC → Karen Pascale, Head Start Collab Office Director , OEC → Lorna Thomas-Farquharson , Behavorial Health Initiative Manager, OEC
6:51pm-7:11pm 20 minutes	 Parent Cabinet Subcommittee Children with Special Needs (2 minutes) Access & Affordability (2 minutes) Data – Data form Demo (15 minutes) 	 Mallory Paige, OEC Parent Cabinet member region 5 → Tiffanie Allain, Parent cabinet member Region 3 → Amber A., Parent Cabinet Member, Region 5 → Coral Wonderly, Data Scientist, OEC
7:11pm-7:15pm 5 minutes	 External Committees CT Early Learning Development Standards (ELDS) Updates Advisory Committee CT Early Childhood Cabinet CT Parent and Caregiver Survey Committee 	 Amber Alessandro, OEC Parent Cabinet member region 5 → Amber A, → Chenae R. & Cris Jimenez-Porrata, Parent cabinet member Region 4 → Tricia Hamlin, Parent cabinet member region 4



CONNECT · LISTEN · PARTNER · ACT

7:15pm-7:35pm 20 minutes	 Regional Breakouts (20 minutes) – Pair & Share: Discuss region mapping identifying towns and a plan on where to start. How have you used outreach tips from the Alum from the last meeting? Examples community Cafes/parent cafes, other parent leader groups, family resource centers How is your Elevator speech? How are you reaching out to people using it? What are some early childhood/family need challenges you have heard from the groups you have connected with or from families? 	Mallory Paige, OEC Parent Cabinet member region 5
7:35pm- 7:55pm 20 minutes	Open Discussion / Q&A Breakout items share out Parents Connecting Parents Parent Ambassadors PC Role Trainings etc.	 Amber Alessandro, OEC Parent Cabinet member region 5 → Malissa Griffith, Parents Connecting Parents Program Manager, OEC → Chenae
7:55-8:00pm 4 minutes	Closing • Evaluation link	Mallory & Chenae